Hokkaido Mathematical Journal

First variation of holomorphic forms and some applications

Bahman KHANEDANI and Tatsuo SUWA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 26, Number 2 (1997), 323-335.

Dates
First available in Project Euclid: 26 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351257968

Digital Object Identifier
doi:10.14492/hokmj/1351257968

Mathematical Reviews number (MathSciNet)
MR1463088

Zentralblatt MATH identifier
0897.32013

Citation

KHANEDANI, Bahman; SUWA, Tatsuo. First variation of holomorphic forms and some applications. Hokkaido Math. J. 26 (1997), no. 2, 323--335. doi:10.14492/hokmj/1351257968. https://projecteuclid.org/euclid.hokmj/1351257968


Export citation